Previous |  Up |  Next


Title: A priori bounds for solutions of parabolic problems and applications (English)
Author: Quittner, Pavol
Language: English
Journal: Proceedings of Equadiff 10
Volume: [Part 1] Invited Lectures
Issue: 2001
Pages: 185-196
Category: math
MSC: 35B45
MSC: 35J65
MSC: 35K20
MSC: 35K55
MSC: 35K60
idZBL: Zbl 1010.35017
idMR: MR1981537
Date available: 2012-10-04T15:44:39Z
Last updated: 2012-10-04
Stable URL:


Files Size Format View
Equadiff_10-2001-1_20.pdf 368.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo